I took 75 mg of trazodone for insomnia. I had an immediate bad reaction to the drug. Awful anxiety and itching/burning skin. Has anyone else had this reaction? I stopped immediately per my doctor. How long did it take to start feeling better from this drug? Awful.
I hated the way Trazadone made me feel! I would take before bed for my insomnia & I would start getting the spins like if you were drunk or something, totally gave me anxiety & I felt like if I didn't sit down that I was going to fall down. I would then go to sleep & in the am I felt normal again but it was so not worth it due to how it made me feel. I stopped it after about a week. Now I take seroquel 150-300mgs before my bedtime. I've been on every insomnia med out there some of which would work great for me but then my tolerance would build up & they would stop being effective. Seroquel is an anti- psychotic so at first I was reluctant due to the stigma associated with it as I do not have a psychotic disorder. But, I've put that aside & so far (aprox a year) & I'm really happy with it. A bonus was that it immediately reduced my anxiety that i was experiencing due to an extra difficult part of my life. I wish you the best! Hope you feel better soon.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2011 • 2 answers
Posted 23 Nov 2011 • 2 answers
Posted 28 Sep 2013 • 6 answers
Posted 15 Jan 2015 • 3 answers
Posted 17 May 2016 • 4 answers